共 50 条
- [1] Flabby sheaves of chains for singular homology [J]. MATHEMATICAL NOTES, 1999, 65 (3-4) : 331 - 334
- [3] Flabby sheaves on presheaves of sets [J]. RUSSIAN MATHEMATICAL SURVEYS, 1998, 53 (06) : 1372 - 1374
- [4] EXCEPTIONAL SHEAVES, DENSE SHEAVES - HOMOLOGY AND RECOVERY [J]. COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE A, 1973, 277 (21): : 1041 - 1043
- [6] An adelic resolution for homology sheaves [J]. IZVESTIYA MATHEMATICS, 2008, 72 (06) : 1187 - 1252
- [7] ON THE HOMOLOGY THEORY OF ANALYTIC SHEAVES [J]. MATHEMATICS OF THE USSR-IZVESTIYA, 1981, 16 (02): : 239 - 260
- [8] A1-Homotopy Sheaves and A1-Homology Sheaves [J]. A1-ALGEBRAIC TOPOLOGY OVER A FIELD, 2012, 2052 : 149 - 175
- [9] The Singular Support of Sheaves Is γ-Coisotropic [J]. GEOMETRIC AND FUNCTIONAL ANALYSIS, 2024, : 1052 - 1113
- [10] CO-HOMOLOGY OF SIMPLE SHEAVES [J]. ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE, 1978, 31 (3-4): : 217 - 226